# SDR SWAA2022032585752

- Difficulty date: March 21, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 31,165 hours, 14,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: R/H Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT SIGN FELL OFF AT 16F ROW / [01] C/W AMM 33-51-03-960-805-NG INSTALLATION OF EMERGENCY AISLE LIGHT (EAL) ASSEMBLY REPLACEMENT-PERMANENT
